×

zbMATH — the first resource for mathematics

Critical Markov branching processes with general set of types. (English) Zbl 0232.60067

MSC:
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. P. Čistjakov, Two limit theorems for branching processes with \( n\) types of particles, Teor. Verojatnost. i Primenen. 4 (1959), 477-478 = Theor. Probability Appl. 4 (1959), 436-437.
[2] Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. · Zbl 1037.60001
[3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[4] Nobuyuki Ikeda, Masao Nagasawa, and Shinzo Watanabe, Branching Markov processes. I, J. Math. Kyoto Univ. 8 (1968), 233 – 278. · Zbl 0233.60068
[5] A. Joffe and F. Spitzer, On multitype branching processes with \?\le 1, J. Math. Anal. Appl. 19 (1967), 409 – 430. · Zbl 0178.19504 · doi:10.1016/0022-247X(67)90001-7 · doi.org
[6] Samuel Karlin, Positive operators, J. Math. Mech. 8 (1959), 907 – 937. · Zbl 0087.11002
[7] M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Uspehi Matem. Nauk (N. S.) 3 (1948), no. 1(23), 3 – 95 (Russian). · Zbl 0030.12902
[8] J. E. Moyal, The general theory of stochastic population processes, Acta Math. 108 (1962), 1 – 31. · Zbl 0128.40302 · doi:10.1007/BF02545761 · doi.org
[9] T. W. Mullikin, Limiting distributions for critical multitype branching processes with discrete time, Trans. Amer. Math. Soc. 106 (1963), 469 – 494. · Zbl 0114.08201
[10] Kôsaku Yosida and Shizuo Kakutani, Operator-theoretical treatment of Markoff’s process and mean ergodic theorem, Ann. of Math. (2) 42 (1941), 188 – 228. · JFM 67.0417.01 · doi:10.2307/1968993 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.